Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

TT 365, free T 9.3. Appropriate to treat low T?

I have discovered that most general physicians are not interested in dealing with low testosterone . Also, it seems as though the normal range is very large from low to normal to high normal. A 40 year old with TT of 365 and free T of 9.3 seem to be at the low normal range. If symptoms accompanied these levels would it be appropriate to treat the low T? and if so do Endocronologists use the pellets ?
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Your values are relative, i.e. testosterone levels measured in different devices can give you different range of normalcy. I would suggest that you visit with an endocrinologist or a psychiatrist with the report to have yourself checked out. I also suggest that you visit a doctor who can help with your problems with pellets. I do not understand when you say pellets, as to what you mean. I hope this helps.

Take care and have a lovely day!
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor